# SDR AALA2022030173706

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 80,316 hours, 9,976 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST ENTRY DOOR HARD TO OPEN. CLEANED DEBRIS FROM DOOR LOCK. CHECKS GOOD PER AMM 25-29-01.
